# SDR ASAA2018012923329

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,725 hours, 13,013 cycles
- System (JASC): 3150 · Central Warning
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-31 TASK 801, FAULT SHOWN SPCU INOP.   FIM 24-34 TASK 802, PERFORMED INITIAL EVALUATION, CYCLED 2 CIRCUIT BREAKERS AND WAS ABLE TO CLEAR THE MAINTENANCE MESSAGE. ELEC LIGHT NO LONGER ILLUMINATED. CYCLED BUSSES BETWEEN APU AND GND POWER TO SEE IF FAULT WOULD RETURN, CHECKED GOOD. IAW FIM. REPAIR CONFIRMATION GOOD. SPCU INSTALLATION TEST GOOD PER B737-900 AMM 24-31-11.
